Alert archive / Texas / Gale Watches in 2016

Gale Watch 2, NWS Brownsville, TX

March 7, 2016

NWS Brownsville, TX issued this gale watch at Mar 7, 2016, 3:46 AM CST. It took effect at Mar 8, 2016, 9:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 7, 2016, 3:46 AM CST (09:46 UTC)
In effect from
Mar 8, 2016, 9:00 PM CST
Expired
Mar 8, 2016, 4:19 PM CST
In force
Issued by
NWS Brownsville, TX

The text

As transmitted.

107 
WHUS74 KBRO 070946
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
346 AM CST MON MAR 7 2016

...HAZARDOUS MARINE CONDITIONS UNDERWAY AND EXPECTED TO CONTINUE
FOR MUCH OF THE WEEK...

.THE DIFFERENCE BETWEEN HIGH PRESSURE RIDGE ACROSS THE SOUTHEAST
UNITED STATES AND INTENSIFYING TROUGH OF LOW PRESSURE FROM WEST
TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN HAZARDOUS WINDS AND
SEAS THROUGH TUESDAY. THE STRENGTHENING TROUGH WILL FURTHER INCREASE
SOUTHERLY WINDS TUESDAY NIGHT WITH FREQUENT GALE FORCE GUSTS
LIKELY AND SEAS BUILDING EVEN HIGHER.

GMZ170-175-072200-
/O.EXT.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/
/O.NEW.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
346 AM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED INTO
TUESDAY EVENING.

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH EARLY
  TUESDAY...DIMINISHING TO 20 BY TUESDAY AFTERNOON. SOUTH WINDS
  INCREASING AGAIN TO 25 TO 30 KNOTS WITH GUSTS TO 35 TO 38 KNOTS
  TUESDAY NIGHT.

* WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH
  OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...AND BUILD TO
  8 TO 10 FEET WITH OCCASIONAL SEAS TO 12 FEET TUESDAY NIGHT. THE
  COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH
  CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH
  TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ130-132-135-072200-
/O.EXT.KBRO.SI.Y.0012.000000T0000Z-160308T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
346 AM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS...SOUTHEAST WINDS INCREASING TO 25 KNOTS WITH GUSTS TO 30
  KNOTS TODAY AND THIS EVENING...THEN CONTINUING AROUND 20 KNOTS
  OVERNIGHT.

* WAVES AND CHOP...WAVES MAY BUILD TO 3 FEET IN THE CENTER CHANNEL
  OF LAGUNA MADRE BAY BETWEEN 11 AM AND SUNSET...AND BE AROUND 2
  FEET OTHERWISE. WATERS WILL BE ROUGH THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-072200-
/O.EXT.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
346 AM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY...

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH 9 AM
  TUESDAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM AND
  NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT...REACHING 25
  KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM WEDNESDAY MORNING.

* WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH
  OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...THEN BUILD
  BRIEFLY TO 8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET
  TUESDAY EVENING. THE COMBINATION OF SWELLS AND WIND WAVES WILL
  MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND
  POTENTIALLY VERY ROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

52/BSG
3 follow-up statements
350 
WHUS74 KBRO 072310
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
510 PM CST MON MAR 7 2016

...HAZARDOUS MARINE CONDITIONS UNDERWAY AND EXPECTED TO CONTINUE
FOR MUCH OF THE WEEK...

.THE PRESSURE DIFFERENCE BETWEEN AN AREA OF HIGH PRESSURE ACROSS
THE SOUTHEAST UNITED STATES AND INTENSIFYING TROUGH OF LOW PRESSURE
FROM WEST TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN HAZARDOUS
WINDS AND SEAS THROUGH TUESDAY. THE STRENGTHENING TROUGH WILL
FURTHER INCREASE SOUTHERLY WINDS TUESDAY NIGHT WITH FREQUENT GALE
FORCE GUSTS LIKELY AND SEAS BUILDING EVEN HIGHER.

GMZ170-175-080930-
/O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/
/O.CON.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
510 PM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH EARLY
  TUESDAY...DIMINISHING TO 20 KNOTS BY TUESDAY AFTERNOON. THE
  SOUTH WINDS WILL INCREASE AGAIN TO 25 TO 30 KNOTS WITH GUSTS TO
  35 TO 38 KNOTS TUESDAY NIGHT.

* WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH 
  OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...AND BUILD 
  TO 8 TO 10 FEET WITH OCCASIONAL SEAS TO 12 FEET TUESDAY NIGHT. 
  THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH 
  CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH 
  TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ130-132-135-080930-
/O.CON.KBRO.SI.Y.0012.000000T0000Z-160308T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
510 PM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST TUESDAY...

* WINDS...SOUTHEAST WINDS INCREASING TO 25 KNOTS WITH GUSTS TO 30
  KNOTS THIS EVENING...THEN CONTINUING AROUND 20 KNOTS OVERNIGHT.

* WAVES AND CHOP...WAVES MAY BUILD TO 3 FEET IN THE CENTER 
  CHANNEL OF LAGUNA MADRE BAY BETWEEN 11 AM AND SUNSET...AND BE 
  AROUND 2 FEET OTHERWISE. WATERS WILL BE ROUGH THROUGH THE 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-080930-
/O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
510 PM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH 9 AM 
  TUESDAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM 
  AND NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT...
  REACHING 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM 
  WEDNESDAY MORNING. 

* WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH 
  OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...THEN BUILD 
  BRIEFLY TO 8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET 
  TUESDAY EVENING. THE COMBINATION OF SWELLS AND WIND WAVES WILL 
  MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND 
  POTENTIALLY VERY ROUGH TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
732 
WHUS74 KBRO 080948
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
348 AM CST TUE MAR 8 2016

...HAZARDOUS MARINE CONDITIONS CONTINUING INTO WEDNESDAY...

.THE PRESSURE DIFFERENCE BETWEEN AN AREA OF HIGH PRESSURE ACROSS
THE SOUTHEAST UNITED STATES AND INTENSIFYING TROUGH OF LOW
PRESSURE FROM WEST TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN
HAZARDOUS WINDS AND SEAS TODAY. THE STRENGTHENING TROUGH WILL
FURTHER INCREASE SOUTHERLY WINDS TUESDAY NIGHT AS IT APPROACHES
THE LOWER TEXAS GULF WATERS...WITH GALE FORCE GUSTS POSSIBLE AND
SEAS BUILDING EVEN HIGHER.

GMZ130-132-135-082200-
/O.EXT.KBRO.SI.Y.0012.000000T0000Z-160308T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
348 AM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 PM CST
THIS AFTERNOON...

* WINDS...SOUTHEAST WINDS AROUND 20 KNOTS WITH A FEW GUSTS TO 25
  KNOTS.

* WAVES AND CHOP...WAVES WILL CONTINUE AT 2 FEET IN THE CENTER
  CHANNEL OF LAGUNA MADRE BAY. WATERS WILL BE GENERALLY ROUGH
  THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ170-175-082200-
/O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/
/O.CON.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
348 AM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

* WINDS...SOUTHEAST WINDS AROUND 20 KNOTS TODAY. WINDS WILL
  INCREASE AGAIN TO 25 TO 30 KNOTS WITH A FEW GUSTS TO 35 TO 38
  KNOTS TUESDAY NIGHT MAINLY AFTER 9 PM.

* WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH
  OCCASIONAL SEAS FROM 8 TO 10 FEET TODAY...AND BUILD TO 8 TO 10
  FEET WITH OCCASIONAL SEAS 12 TO 14 FEET TONIGHT. THE COMBINATION
  OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH
  TODAY...AND POTENTIALLY VERY ROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ150-155-082200-
/O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
348 AM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS...SOUTHEAST WINDS 20 KNOTS EXPECTED THROUGH 9 AM
  TODAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM AND
  NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT... REACHING
  20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM WEDNESDAY
  MORNING.

* WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH
  OCCASIONAL SEAS FROM 8 TO 10 FEET TODAY...THEN BUILD BRIEFLY TO
  8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET TONIGHT. THE
  COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH
  CONDITIONS TODAY...AND POTENTIALLY VERY ROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

52/BSG
094 
WHUS74 KBRO 082219 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
419 PM CST TUE MAR 8 2016

...HAZARDOUS MARINE CONDITIONS CONTINUING INTO WEDNESDAY...

.STRONG WINDS AND ROUGH SEAS WILL PREVAIL ALONG THE LOWER TEXAS
COAST DUE TO HIGH PRESSURE OVER THE GULF OF MEXICO INTERACTING
WITH LOW PRESSURE OVER NORTHERN MEXICO AND SOUTH TEXAS. SMALL
CRAFT ADVISORIES ARE LIKELY TO BE NEEDED THROUGH EARLY IN THE
WEEKEND. 

GMZ130-132-135-082330-
/O.EXP.KBRO.SI.Y.0012.000000T0000Z-160308T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
419 PM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

ALTHOUGH THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN 
EFFECT FOR THE LAGUNA MADRE...MARINERS IN SMALL CRAFT WILL 
NEED TO EXERCISE CAUTION DUE TO BREEZY WINDS OVERNIGHT TONIGHT.

$$

GMZ170-175-091000-
/O.EXT.KBRO.SC.Y.0017.000000T0000Z-160310T0000Z/
/O.CAN.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
419 PM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WINDS...SOUTHEAST AT 22 TO 27 KNOTS. 

* SEAS...7 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-091000-
/O.EXT.KBRO.SC.Y.0017.000000T0000Z-160310T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
419 PM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WINDS...SOUTH AT 20 TO 25 KNOTS. 

* SEAS...6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale watch went out at Mar 7, 12:18 AM CST, 3 hours 28 minutes earlier.

Area forecast discussion, Mar 7, 12:18 AM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1218 AM CST MON MAR 7 2016

.DISCUSSION...UPDATED FOR LATEST /06Z/ AVIATION DISCUSSION BELOW.

&&

.AVIATION...THE BIGGEST ISSUE FOR THIS PACKAGE IS WIND...AND
EVERYTHING IS LINING UP FOR A SOLID BLOW ON MONDAY INTO EARLY
MONDAY EVENING. WELL ADVERTISED DIGGING UPPER TROUGH INTO SOUTHERN
CALIFORNIA BY MIDDAY AND ON INTO SONORA MEXICO THIS EVENING WILL
TIGHTEN THE LOW LEVEL GRADIENT...WITH 30 TO 42 KNOT WINDS FROM THE
SURFACE TO THE BASE OF THE INVERSION BETWEEN 18Z AND 21Z IN THE
MID VALLEY. EVEN WITH POTENTIAL FOR BROKEN VFR SKIES TO PREVAIL
ESPECIALLY CLOSER TO THE COAST...EVEN WITH SLIGHT TAMPING DOWN OF
THE POTENTIAL MIXING GIVES GALE FORCE /34 KNOT OR HIGHER/ GUSTS
MAINLY FROM NOON THROUGH SUNSET IN MOST AREAS. MIXING OF NEAR 30
KNOT WINDS CONTINUES THROUGH AT LEAST 9 PM /03Z/ SO HAVE
MAINTAINED THESE GUSTS THROUGH THEN. DIRECTION WILL TEND TO FAVOR
SOUTH/SOUTHEAST (160 FROM TRUE NORTH) DURING TIMES OF PEAK WIND.

OTHERWISE...THE SPEEDY FLOW SHOULD KEEP THINGS WELL MIXED EVEN
DURING THE NIGHTTIME HOURS...AND IN A WARM ADVECTION PATTERN WILL
BE NEARLY IMPOSSIBLE TO FIND CEILINGS DIPPING TO IFR...AND PERHAPS
NOT EVEN TO THE LOWER MVFR CATEGORY. SO...HAVE KEPT IN THE
15-2500 FOOT RANGE BOTH THROUGH DAYBREAK MONDAY AND AGAIN THIS
EVENING...WITH WARMING TEMPERATURES MIXING UP TO 3500-4000 FEET
ONCE AGAIN FROM LATE MORNING THROUGH SUNSET MONDAY.
52/BSG

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
     GMZ130-132-135.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ150-155-
     170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Mar 6, 4:45 PM CST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
445 PM CST SUN MAR 6 2016

TXZ250-251-253>257-071100-
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
445 PM CST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE RIO GRANDE VALLEY TO THE
KING RANCH OF DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIND:
MONDAY INTO MONDAY EVENING...SOUTH WINDS WILL INCREASE TO 25 TO
35 MPH WITH GUSTS TO 40 MPH OR HIGHER AND MAY BE CAPABLE OF
CAUSING MINOR DAMAGE TO UNFASTENED ITEMS AND A FEW POWER OUTAGES.

SEVERE THUNDERSTORMS:
TUESDAY NIGHT...CLUSTERS OF THUNDERSTORMS...SHOULD THEY
DEVELOP...WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING
WINDS...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A
TORNADO IS ALSO POSSIBLE.

THUNDERSTORMS:
WEDNESDAY THROUGH FRIDAY...SCATTERED TO NUMEROUS THUNDERSTORMS
MAINLY DURING THE AFTERNOON AND EVENING WILL PRODUCE GUSTY
WINDS...BRIEF DOWNPOURS...HAIL...AND OCCASIONAL CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING.

TXZ248-249-252-071100-
ZAPATA-JIM HOGG-STARR-
445 PM CST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE RIO GRANDE PLAINS OF
DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS:
TUESDAY NIGHT...CLUSTERS OF THUNDERSTORMS...SHOULD THEY
DEVELOP...WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING
WINDS...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A
TORNADO IS ALSO POSSIBLE.

THUNDERSTORMS:
WEDNESDAY THROUGH FRIDAY...SCATTERED TO NUMEROUS THUNDERSTORMS
MAINLY DURING THE AFTERNOON AND EVENING WILL PRODUCE GUSTY
WINDS...BRIEF DOWNPOURS...HAIL...AND OCCASIONAL CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING.

GMZ130-132-135-150-155-170-175-071100-
LAGUNA MADRE FROM THE PORT OF
BROWNSVILLE TO THE ARROYO COLORADO-LAGUNA MADRE FROM THE ARROYO
COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX-LAGUNA MADRE FROM 5 NM
NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-COASTAL WATERS FROM PORT
MANSFIELD TO THE RIO GRANDE OUT 20 NM-COASTAL WATERS FROM BAFFIN BAY
TO PORT MANSFIELD OUT 20 NM-WATERS FROM PORT MANSFIELD TO THE RIO
GRANDE EXTENDING FROM 20 TO 60 NM-WATERS FROM BAFFIN BAY TO PORT
MANSFIELD EXTENDING FROM 20 TO 60 NM-
445 PM CST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TEXAS BAY AND GULF
WATERS TONIGHT DUE TO INCREASING SOUTHERLY WINDS AND INCREASING
SEAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND SEAS: SOUTH WINDS WILL CONTINUE AT 20 KNOTS OR HIGHER
AND SEAS 7 FEET OR HIGHER MOST OF MONDAY THROUGH MONDAY
NIGHT...WITH SEAS BUILDING TOWARD 10 FEET BY TUESDAY NIGHT AND
EARLY WEDNESDAY. WINDS WILL DIMINISH QUICKLY BELOW 20 KNOTS
WEDNESDAY BUT SEAS WILL REMAIN HAZARDOUS BETWEEN 7 AND 10 FEET
THROUGH EARLY FRIDAY.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR AT
TIMES WEDNESDAY THROUGH FRIDAY. A FEW STORMS WILL CONTAIN
DOWNPOURS REDUCING VISIBILITY BELOW 2 NAUTICAL MILES...WIND GUSTS
NEAR GALE FORCE...AND HAIL.

.SPOTTER INFORMATION STATEMENT...

MARINE SPOTTER ACTIVATION MAY BE REQUIRED LATE TUESDAY NIGHT AND
EARLY WEDNESDAY.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:53 AM CSTWind AdvisoryBROBrooks, Cameron, Hidalgo, Kenedy, Willacy14 hr

Nearby

Gale Watches in Texas, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.